# SDR RRXA003202

- Difficulty date: September 29, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE UPPER STR SPLICE END BETWEEN STA XRS 408 AND 393, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
